# SDR SWAA2025012083134

- Difficulty date: January 5, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 62,262 hours, 40,792 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241FF HAS AREAS OF PULLED STRANDS<[01] FOUND DAMAGE TO PANEL 241FF BE BEYOND ECONOMICAL REPAIR; FABRICATED NEW FLOOR PANEL FROM BMS 4-17 TY 6 LOT 1583459-1; INSTALLED INSERTS WITH BMS 5-107 LOT AK4BA2601A/A; CURED INSERTS AND PART MARKED IAW SRM 53-00-50-2R-0 PARA 1.A NOTE; PARA 4 AND 5.S; TABLE 204 AND BOEING DWG 114A5810-22;[02] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
